# SDR SWAA072408

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 8,154 hours, 4,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMCO2RAO3W
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT ROW 11C.  FOUND LOOSE CONNECTOR, SECURED LOOSE CONNECTOR PER MM.
